On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions
Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 173-183.
@article{RSMUP_1973__50__173_0,
     author = {Vora, Chandan S.},
     title = {On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {173--183},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     zbl = {0301.26009},
     mrnumber = {500096},
     language = {en},
     url = {www.numdam.org/item/RSMUP_1973__50__173_0/}
}
Vora, Chandan S. On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions. Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 173-183. http://www.numdam.org/item/RSMUP_1973__50__173_0/

[1] F.E. Browder, Existence and perturbation theorems for nonlinear monotone operators in Banach spaces, Bull. Amer. Math. Soc., 73 (1967), 322-327; MR 35, no. 3495. | MR 212625 | Zbl 0176.45205

[2] L. Danzer - B. Grunbaum - V. Klee, Helly's theorem and its relatives, Proc. Sympos. Pure Math., vol. 1, Amer. Math. Soc., Providence, R.I. 1963, pp. 101-180; MR 28, no. 524. | MR 157289 | Zbl 0132.17401

[3] H. Debrunner - P. Flor, Ein Erweiterungssatz für monotone Mengen Arch. Math., 15 (1964), 445-447; MR 30, no. 428. | MR 170189 | Zbl 0129.09203

[4] B. Grunbaum, On a theorem of Kirzbraun, Bull. Res. Council Israel Sect. F, 7 (1957-58), 129-132; MR 21; no. 5155. | MR 106423

[5] B. Grunbaum, A generalisation of theorems of Kirszbraun and Minty, Proc. Amer. Math. Soc., 13 (1962), 812-814; MR 25, no. 6110. | MR 156179 | Zbl 0129.09202

[6] M.D. Kirszbraun, Über die zusammenziehenden and Lipschitzchen Transformationen, Fund. Math., 22 (1934), 7-10. | Zbl 0009.03904

[7] E.J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc., 55 (1949), 160-164; MR 10, no. 691. | MR 29974 | Zbl 0032.21401

[8] G.J. Minty, On the simultaneous solution of a certain system of linear inequalities, Proc. Amer. Math. Soc. (1962), 11-12; MR 26, no. 573. | MR 143006 | Zbl 0105.30901

[9] G.J. Minty, On the generalisation of a direct method of the calculus of variations, Bull. Amer. Math. Soc., 73 (1967), 315-321; MR 35, no. 3501. | MR 212631 | Zbl 0157.19103

[10] G.J. Minty, On the extension of Lipschitz, Lipschitz Hölder continuous and monotone functions, Bull. Amer. Math. Soc., 72, no. 2 (1970), 334-339. | MR 254575 | Zbl 0191.34603

[11] I.J. Schoenberg, On a theorem of Kirszbraun and Valentine, Amer. Math. Monthly, 60 (1953), 620-622; MR 15, no. 341. | MR 58232 | Zbl 0053.12201

[12] I.J. Schoenberg, as comunicated by Minty, Amer. J. Math., 38 (1937), 787-793, but I could not find it.

[13] S.O. Schonbeck, Extension of non linear contractions, Bull. Amer. Math. Soc., 72 (1966), 99-101; MR 37, no. 1960. | MR 226370 | Zbl 0135.17603

[14] F.A. Valentine, A Lipschitz condition preserving extension for a vector function, Amer. J. Math., 67 (1945), 83-93; MR 6, no. 203. | MR 11702 | Zbl 0061.37507

[15] C.S. Vora, Fixed point theorems of symmetric product mapping of a compact A-ANR and a manifold and on Lipschitz extension theorem with respect to two Hilbert norms and two Lipschitz conditions, Indiana University, Ph. D. Thesis (in preparation).